# SDR MWEA97363

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 55095700316
- Condition: Corroded
- Location: Ws 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT WING LEAD EDGE RIB VERT WEB STA XIS335 CORRODED.  MAINT REMOVED AND REPLACED IAW SRM 51-30.
